Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 645726, 12 pages
http://dx.doi.org/10.1155/2014/645726
Research Article

Modified Differential Transform Method for Solving the Model of Pollution for a System of Lakes

1Higher Colleges of Technology, Abu Dhabi Men’s College, P.O. Box 25035, Abu Dhabi, UAE
2Electronic Instrumentation and Atmospheric Sciences School, Universidad Veracruzana, Circuito Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico
3National Institute for Astrophysics, Optics, and Electronics, Luis Enrique Erro No. 1, Santa Maria 72840 Tonantzintla, PUE, Mexico

Received 19 May 2014; Revised 19 August 2014; Accepted 1 September 2014; Published 15 September 2014

Academic Editor: Carlo Piccardi

Copyright © 2014 Brahim Benhammouda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Zhou, Differential Transformation and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986 (Chinese).
  2. A.-M. Batiha and B. Batiha, “Differential transformation method for a reliable treatment of the nonlinear biochemical reaction model,” Advanced Studies in Biology, vol. 3, pp. 355–360, 2011. View at Google Scholar
  3. Y. Khan, Z. Svoboda, and Z. Šmarda, “Solving certain classes of Lane-Emden type equations using the differential transformation method,” Advances in Difference Equations, vol. 2012, article 174, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Šmarda, J. Diblík, and Y. Khan, “Extension of the differential transformation method to nonlinear differential and integro-differential equations with proportional delays,” Advances in Difference Equations, vol. 2013, article 69, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Keskin and G. Oturanç, “Reduced differential transform method for partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 741–749, 2009. View at Google Scholar · View at Scopus
  6. Y. Keskin and G. Oturanc, “The reduced differential transform method: a new approach to factional partial differential equations,” Nonlinear Science Letters, vol. 1, no. 2, pp. 207–217, 2010. View at Google Scholar
  7. Y. Keskin and G. Oturanc, “Reduced differential transform method for generalized KdV equations,” Mathematical & Computational Applications, vol. 15, no. 3, pp. 382–393, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. M. Rashidi, M. T. Rastegari, M. Asadi, and O. A. Bég, “A study of non-newtonian flow and heat transfer over a non-isothermal wedge using the homotopy analysis method,” Chemical Engineering Communications, vol. 199, no. 2, pp. 231–256, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. M. M. Rashidi, S. A. M. Pour, T. Hayat, and S. Obaidat, “Analytic approximate solutions for steady flow over a rotating disk in porous medium with heat transfer by homotopy analysis method,” Computers and Fluids, vol. 54, no. 1, pp. 1–9, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Biazar and B. Ghanbari, “The homotopy perturbation method for solving neutral functional-differential equations with proportional delays,” Journal of King Saud University—Science, vol. 24, no. 1, pp. 33–37, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Biazar and M. Eslami, “A new homotopy perturbation method for solving systems of partial differential equations,” Computers and Mathematics with Applications, vol. 62, no. 1, pp. 225–234, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. H. Vazquez-Leal, Y. Khan, G. Fernández-Anaya, A. Herrera-May, and U. Filobello-Nino, “A general solution for Troesch's problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 208375, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Soltanian, M. Dehghan, and S. M. Karbassi, “Solution of the differential algebraic equations via homotopy perturbation method and their engineering applications,” International Journal of Computer Mathematics, vol. 87, no. 9, pp. 1950–1974, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. A. Asadi, F. Salehi, and M. M. Hosseini, “Modification of the homotopy perturbation method for nonlinear system of second-order BVPs,” Journal of Computer Science & Computational Mathematics, vol. 2, no. 5, 2012. View at Google Scholar
  16. F. Salehi, M. A. Asadi, and M. M. Hosseini, “Solving system of DAEs by modified homotopy perturbation method,” Journal of Computer Science & Computational Mathematics, vol. 2, no. 6, pp. 1–5, 2012. View at Google Scholar
  17. F. Guerrero, F. J. Santonja, and R. J. Villanueva, “Solving a model for the evolution of smoking habit in Spain with homotopy analysis method,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 549–558, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Khan, H. Vazquez-Leal, L. Hernandez-Martinez, and N. Faraz, “Variational iteration algorithm-II for solving linear and non-linear ODEs,” International Journal of the Physical Sciences, vol. 7, no. 25, pp. 3099–4002, 2012. View at Google Scholar
  19. H. Vazquez-Leal, “Generalized homotopy method for solving nonlinear differential equations,” Computational & Applied Mathematics, vol. 33, no. 1, pp. 275–288, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Yigider and E. Celik, “The numerical solution of partial differential-algebraic equations,” Advances in Difference Equations, vol. 2013, article 10, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Keskin and G. Oturanc, “Differential transform method for solving linear and nonlinear wave equations,” Iranian Journal of Science & Technology, Transaction A, vol. 34, no. 2, pp. 113–122, 2010. View at Google Scholar
  22. C. L. Chen and Y. C. Liu, “Solution of two-point boundary-value problems using the differential transformation method,” Journal of Optimization Theory and Applications, vol. 99, no. 1, pp. 23–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. F. Ayaz, “Applications of differential transform method to differential-algebraic equations,” Applied Mathematics and Computation, vol. 152, no. 3, pp. 649–657, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. F. Kangalgil and F. Ayaz, “Solitary wave solutions for the KDV and mKDV Equations by differential transform method,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 464–472, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. A. S. V. Ravi Kanth and K. Aruna, “Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations,” Chaos, Solitons and Fractals, vol. 41, no. 5, pp. 2277–2281, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Biazar and M. Eslami, “Differential transform method for quadratic riccati differential equation,” International Journal of Nonlinear Science, vol. 9, no. 4, pp. 444–447, 2010. View at Google Scholar
  28. G. A. Baker, Essentials of Padé Approximants, Academic Press, London, UK, 1975. View at MathSciNet
  29. Y. Yamamoto, C. Dang, Y. Hao, and Y. C. Jiao, “An aftertreatment technique for improving the accuracy of Adomian's decomposition method,” Computers and Mathematics with Applications, vol. 43, no. 6-7, pp. 783–798, 2002. View at Publisher · View at Google Scholar · View at Scopus
  30. N. H. Sweilam and M. M. Khader, “Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2134–2141, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. S. Momani, G. H. Erjaee, and M. H. Alnasr, “The modified homotopy perturbation method for solving strongly nonlinear oscillators,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2209–2220, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. S. Momani and V. S. Ertürk, “Solutions of non-linear oscillators by the modified differential transform method,” Computers and Mathematics with Applications, vol. 55, no. 4, pp. 833–842, 2008. View at Publisher · View at Google Scholar · View at Scopus
  33. P. Tsai and C. Chen, “An approximate analytic solution of the nonlinear Riccati differential equation,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 347, no. 10, pp. 1850–1862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. A. E. Ebaid, “A reliable aftertreatment for improving the differential transformation method and its application to nonlinear oscillators with fractional nonlinearities,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 528–536, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. J. Biazar, M. Shahbala, and H. Ebrahimi, “VIM for solving the pollution problem of a system of lakes,” Journal of Control Science and Engineering, vol. 2010, Article ID 829152, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. J. Biazar, L. Farrokhi, and M. R. Islam, “Modeling the pollution of a system of lakes,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 423–430, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. Ş. Yüzbaşı, N. Şahin, and M. Sezer, “A collocation approach to solving the model of pollution for a system of lakes,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 330–341, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. M. Merdan, “Homotopy perturbation method for solving modelling the pollution of a system of lakes,” Fen Dergisi, vol. 4, no. 1, pp. 99–111, 2009. View at Google Scholar · View at MathSciNet
  39. M. Merdan, “He's variational iteration method for solving modelling the pollution of a system of lakes,” Fen Bilimleri Dergisi, vol. 18, pp. 59–70, 2009. View at Google Scholar
  40. M. Merdan, “A new application of modified differential transformation method for modelling the pollution of a system of lakes,” Selçuk Journal of Applied Mathematics, vol. 11, no. 2, pp. 27–40, 2010. View at Google Scholar · View at MathSciNet
  41. H. John, “Lake Pollution Modelling,” Virginia Tech.
  42. W. H. Enright, K. R. Jackson, S. P. Norsett, and P. G. Thomsen, “Interpolants for Runge-Kutta formulas,” ACM Transactions on Mathematical Software, vol. 12, pp. 193–218, 1986. View at Google Scholar
  43. E. Fehlberg, “Klassische Runge-Kutta-Formeln vierter und niedrigerer Ordnung mit Schrittweiten-KONtrolle und ihre Anwendung auf Waermeleitungsprobleme,” Computing, vol. 6, pp. 61–71, 1970. View at Google Scholar · View at MathSciNet